MathSciNet Relay Station
MathSciNet bibliographic data
MR2216189 Database Expansion Item
Bang, Heejung; Robins, James M. Doubly robust estimation in missing data and causal inference models. Biometrics 61 (2005), no. 4, 962–972.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement